# SDR SWAA2023010480041

- Difficulty date: December 9, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER INNER DOUBLER CRACKED.   FABRICATED NEW DOUBLER IAW DWG 111A1511.   HEAT TREATED, LOCATED, AND DRILLED THE NEW DOUBLER IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED THE NEW DOUBLER IAW AMM 51-21-41-370-802, AND AMM 51-21-72-370-802.
